it's used for pain. Not only am i in pain but i start feeling like i have the flu.
Someone please tell me why I feel so bad when I go a day with out taking my med called ultrim?
Added 12 Apr 2011:
it's called tramadol.. sry about the spelling. i have been taking it for two years and i often run out because i have to take more now cause they are not helping as good as they used to.. thank you
11 Apr 2011
Can you check the spelling on your pain med, is it Ultram, or Tramadol? If so, I can tell you why you have the flu symptoms, you are going through opioid withdrawal. It is common when someone has taken pain meds for a while. If you add more info, such as how long and how much you are taking we can better answer your question.
Ultram is a good pain med, but it has SNRI (serotonin norepinephrine reuptake inhibitor) qualities, like an antidepressant, so you must not stop this med cold turkey, there is a potential for seizures if stopped abruptly. If you want off this med, you must taper it slowly. If you are in chronic pain, take it as doc prescribed it, and do not run out of it, get your rx refilled on time so you do not go through WD symptoms again.
Best wishes to you,
15 Apr 2011
It is possible that your pain isn't being controlled with this medication, sometimes after being on an opiate after a period of time it takes a different drug or a drug that is longer acting, you need to discuss this with your doctor and tell him/her the truth about lack of control, I mean the whole story, It will help the doctor help you. I think it's important if your doctor starts you on a different med for you to maybe try this just keep a diary of how you do with pain control, if this ever comes up again and he/she this is information that can be of help to both of you. I wish you the best of luck, but I really think telling the doctor just like it is at least will explain why Ultram is no longer working, doctor's wonder if meds are increased why they are not consulted, I don't mean to sound rude but the truth is the best policy- Please let us know how you are doing
- Ultram Information for Consumers
- Ultram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ultram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I suffered my first seizure from ultram and I am trying to reduce my intake of ultram and eventually quit. How soon will the withdrawals kick in? I ...
2 answers • 30 Nov 2009
... and have to sit for 1/2 hr to pee. Major pain in my lower back hardly able to walk ... what should i do ?
4 answers • 20 Jan 2010
I've been on Ultram for about 10 or so yrs. bc of Fibro (now to my question). I was on Percocet 10mg for 1 month due to C6-7 rupture & am ...
1 answer • 10 Feb 2010
I an currently taking Ultram for back pain and just purchased SAMe as a vitamin suppliment. I just want to make sure the two dont have any adverse ...
3 answers • 27 Apr 2013